Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Delayed periods using pills, bloating, no spotting, Should I be worried?

I am delaying my period for the second time, the first time i started as usual once I finished the pack. This time I m still in the process of taking the active pills except bloated but no spotting this time. I read you could spot some if you are delaying your period on purpose. Should I be worried or is that expected because I am really unsure. I ve been on birth control for about 12 years now.
Asked On : Fri, 28 Sep 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor